# SDR DXTA2023081893400

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N333QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500186
- Aircraft time: 7,843 hours, 6,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 539500
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: THE MIDDLE CEILING CABIN EMERGENCY LIGHT IS INOP. THE FORWARD AND AFT CEILING LIGHTS DO WORK.  REMOVED THE FAILED EMERGENCY CEILING LIGHT AND INSTALLED A NEW EMERGENCY CEILING LIGHT REF PHENOM 300 AMM 25-22-01. OPS CHECKS GOOD REF  AMM 33-52-00.
